# SDR DALA2017020300979

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 62,009 hours, 23,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.  ADJUSTED KNUCKLE KNOCKER - OPS NORMAL IAW AMM 52-00.
